# SDR C2XA01IA032

- Difficulty date: January 16, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 6210489
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2913, DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT REMAIN ILLUMINATED WHEN TESTED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NUMBER ONE EMERGENCY LIGHT POWER SUPPLY TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT POWER SUPPLY IN ACCORDANCE WITH EMB120 M/M 33-50-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
